# SDR AMTA200301437

- Difficulty date: November 29, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Failed
- Location: L2 Door Lock
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR WILL NOT FULLY CLOSE.  REMOVED AND REPLACED L2 DOOR LOCK MECHANISM SOLENOID IAW AMM 52-12-25.  OPS CHECK NORMAL.  (M)
